# SDR SIMA20210714002

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 47,793 hours, 43,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 8/9 WIRE BROKEN OFF-C/A-REPLACED EMERGENCY FLOOR LIGHT STRIP AT ROW 8/9 IAW EMB 145MM 33-50-12.
